International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 2003 / Article

Open Access

Volume 2003 |Article ID 395968 | https://doi.org/10.1155/S0161171203011499

S. V. Ludkovsky, B. Diarra, "Profinite and finite groups associated with loop and diffeomorphism groups of non-Archimedean manifolds", International Journal of Mathematics and Mathematical Sciences, vol. 2003, Article ID 395968, 16 pages, 2003. https://doi.org/10.1155/S0161171203011499

Profinite and finite groups associated with loop and diffeomorphism groups of non-Archimedean manifolds

Received22 Jan 2001
Revised15 Jun 2001

Abstract

We investigate p-adic completions of clopen (i.e., closed and open at the same time) subgroups W of loop groups and diffeomorphism groups G of compact manifolds over non-Archimedean fields. We outline two different compactifications of loop groups and one compactification of diffeomorphism groups, describe associated finite groups in projective limits, and discuss relations with the representation theory.

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views72
Downloads375
Citations

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.